Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

In need of some encourage and reassurance if possible please


[Mu...]

Recommended Posts

hello everyone on Benzobuddies, im having a troublesome symptom come up very regularly and was wondering if anyone else had experiences with this as well and or what they have done to help.im currently on Lorazepam 0.5mg which i started 6 years ago for aid with a SSRI, i was suppose to be on it for a month while the ssri set in, my doctor kept e on Lorazepam and assured me it was such a small dose and the weakest of the benzos that it wasnt going to be a problem,he also told me i could take another dose if needed for sleep which i did.this was a as needed bases so i wasnt getting enough monthly which im guessing led me to withdrawaling worse and worse. currently i have a troubling symptom that scaring me pretty badly.has anyone heard of sensations of burning face? my lips feel burnt and my cheeks with sometimes my eyelids have a sensationg of burning which scaes me. any advice
Link to comment
Share on other sites

Hi Mustang,

 

I've read many posts about burning skin, this is a very common symptom, in fact if you'll type burning into the search function on the upper right you'll see them for yourself.  My skin didn't burn, I just felt the tingling electric shocks.  You have to remember that benzo's are great muscle relaxers so when we grow tolerant to our dose or withdraw from the drug our muscles complain.

 

I know it's uncomfortable and scary but the more you learn about this process, the less you'll fear.  There is a reason for everything we feel and it all boils down to our brain and central nervous system, it's science.  Of course this knowledge doesn't protect you from the pain, it can only help you understand it a little more. 

Link to comment
Share on other sites

Hi Mustang,

  I dealt with burning skin almost from the beginning of my time on Lorazepam. It was a regular symptom after cuts in taper, and now that I'm off, it still comes and goes. Pamster speaks the truth...it's all about the nervous system and neuroadaptations your body has made due to the benzo. For relief on the worst days, I used cold packs from the freezer. Sometimes, just splashing really cold water on my face helped as well. Hang in there, okay? This, too, shall pass.

 

Beauty

Link to comment
Share on other sites

×
×
  • Create New...